Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Variations on Invariance or Some Unpleasant Nonparametric Arithmetic: Reply

James A. Chalfant and Bin Zhang
American Journal of Agricultural Economics
Vol. 82, No. 1 (Feb., 2000), pp. 234-235
Stable URL: http://www.jstor.org/stable/1244492
Page Count: 2
  • Download ($36.00)
  • Subscribe ($19.50)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[234]
    [234]
  • Thumbnail: Page 
235
    235